# SDR AALA20100816TUL01

- Difficulty date: August 16, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N412AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49323
- Aircraft time: 71,011 hours, 37,714 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN AT FS 522 BETWEEN L18 AND L19.  INSTALLED REPAIR DOUBLER, FILLER, AND FINGERS WET WITH SEALANT.  INSTALLED TOP TWO ROWS OF FASTENERS IAW PER SRM 53-04-00.
